# SDR USAABB05041

- Difficulty date: May 25, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N611AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- Engine: Rroyce RB211535E4
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: ETPU10003C
- Part serial: BX31079
- Condition: Faulty
- Location: Rt Engine
- Part time: 31,046 hours, 12,490 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, THE RT ENGINE FLAMED OUT WHEN POWER WAS APPLIED (12.00 FEET AT LEVEL OFF).  THE CREW RESTARTED THAT ENGINE, AND LANDED WITH BOTH ENGINES POWERED.  MAINTENANCE REPLACED THE TRANSIENT PRESSURE SENSOR.
